We present a method of short-distance analysis in quantum field theory that does not require choosing a renormalization prescription a priori. We set out from a local net of algebras with associated pointlike quantum fields. The net has a naturally defined scaling limit in the sense of Buchholz and Verch; we investigate the effect of this limit on the pointlike fields. Both for the fields and their operator product expansions, a well-defined limit procedure can be established. This can always be interpreted in the usual sense of multiplicative renormalization, where the renormalization factors are determined by our analysis. We also consider the limits of symmetry actions. In particular, for suitable limit states, the group of scaling transformations induces a dilation symmetry in the limit theory.

Bostelmann, H., D'Antoni, C., Morsella, G. (2009). Scaling algebras and pointlike fields : A nonperturbative approach to renormalization. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 285(2), 763-798 [10.1007/s00220-008-0613-3].

Scaling algebras and pointlike fields : A nonperturbative approach to renormalization

D'ANTONI, CLAUDIO;MORSELLA, GERARDO
2009-01-01

Abstract

We present a method of short-distance analysis in quantum field theory that does not require choosing a renormalization prescription a priori. We set out from a local net of algebras with associated pointlike quantum fields. The net has a naturally defined scaling limit in the sense of Buchholz and Verch; we investigate the effect of this limit on the pointlike fields. Both for the fields and their operator product expansions, a well-defined limit procedure can be established. This can always be interpreted in the usual sense of multiplicative renormalization, where the renormalization factors are determined by our analysis. We also consider the limits of symmetry actions. In particular, for suitable limit states, the group of scaling transformations induces a dilation symmetry in the limit theory.
Pubblicato
Rilevanza internazionale
Articolo
Sì, ma tipo non specificato
Settore MAT/05 - Analisi Matematica
English
Bostelmann, H., D'Antoni, C., Morsella, G. (2009). Scaling algebras and pointlike fields : A nonperturbative approach to renormalization. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 285(2), 763-798 [10.1007/s00220-008-0613-3].
Bostelmann, H; D'Antoni, C; Morsella, G
Articolo su rivista
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2108/25722
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 10
  • ???jsp.display-item.citation.isi??? 10
social impact